[Ocular symptoms associated with dupilumab in atopic dermatitis].
Аннотация
BACKGROUND
Dupilumab, the first registered biological for the treatment of atopic dermatitis, frequently causes adverse ocular events. These often take the form of mild conjunctivitis or blepharoconjunctivitis, however, more serious adverse ocular events have also been reported, including limbal stem cell insufficiency.
CASE DESCRIPTION: A 56-year-old man was treated with dupilumab for severe atopic dermatitis. His eczema improved greatly, but he developed bilateral conjunctivitis with limbal stem cell insufficiency in his right eye. After discontinuation of dupilumab, the eye symptoms gradually disappeared. After three months no conjunctivitis or limbal stem cell insufficiency was observed on ophthalmological examination.
CONCLUSION
Adverse ocular events are often seen in the treatment of atopic dermatitis with dupilumab. Caution is advised if severe adverse events occur. Therefore, it is important to identify the underlying pathophysiological mechanism of these adverse events.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.